# SDR PCAA0304072

- Difficulty date: April 8, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 31,675 hours, 35,735 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 85510202006
- Part serial: CAP0330
- Condition: Separated
- Location: Horizontal Stab
- Part time: 15,965 hours, 17,783 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AIRFRAME VIBRATION OCCURED 3 TIMES ON APPROACH. FLIGHT ATTENDANT REPORTED A VERY LOUD VIBRATION IN FORWARD PART OF CABIN, AND NR 2 ENGINE NH INCREASED 1.5 PERCENT DURING VIBRATION PERIOD. EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED INBOARD RIGHT HORIZONTAL STABILIZER LEADING EDGE DEICE BOOT HAD SEPERATED. LEADING EDGE WAS REPLACED IN ACCORDANCE WITH THE DEHAVILLAND DASH 8 MAINTENANCE MANUAL. OPERATIONAL CHECK WAS GOOD. TEST FLIGHT WAS SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
